Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Fatigue and tiredness after taking epilepsy medicines - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Epilepsy
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :   how can i help you
User :   well my family thinks that i may be depressed, i have epilespy, can this casue depression
Doctor :Are you using any medication for that
User :   trileptal for the epilepsy

Doctor :   ok
User :   im always tired

Doctor :   it might be because of the anti epileptic drug what you are using
Doctor :   drowsiness , fatigue are side effects of the above mentioned drug
User :   do you think i should talk to my neurologist about depression, im very shy so i dont know

Doctor :   you can speak to him
Doctor :   there is nothing to feel shy
Doctor :   every doctor tries to make their patients better
Doctor :   It seems you are having drowsiness , not depression
Doctor :   At what time you usually wake up in the mornings

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor